Round two of the 2022 ADAC GT Masters Esports Championship powered by EnBW mobility+ will take place at Watkins Glen International tonight. The best part? We’ll have an English-language stream of it on the Traxion.GG YouTube channel.
This star-studded GT3-field will be utilizing the RaceRoom Racing Experience platform with Connery Maddick and Paul Smith calling the action. They’re racing for a share of the €70,000 prize pool, and some of the best in the business will be taking to the virtual track tonight for the second of six rounds.
In the first race at Brands Hatch, it was Christopher Högfeldt (Virtual Drivers by TX3) who dominated both the Sprint and Feature races. The results allowed for a perfect score in the standings heading into the second race week, as Högfeldt leads a three-driver tie for second place by 26 points.
Those three drivers, Nikodem Wisniewski (Williams Esports), Erhan Jajovski (R8G Esports) and Bence Bánki (Dörr Esports), rounded out the Top 4 position in the Brands Hatch Sprint and then managed to all stay in the Top 7 by the end of the feature.
It was Isaac Price (Privateer) and Marc Gassner (MRS Esports) who managed to work their way from outside the Top 10 in the Sprint to finish out the podium in the Feature. They both sit tied for seventh after those results, 46 points behind the leader.
The first round was not kind to the three-time ADAC champion Moritz Löhner (Dörr Esports), who failed to finish the Sprint and could only manage 20th place after a tough outing in the Feature. It will be interesting to see if he can bounce back in such a stacked field of talent.
28 drivers are locked in and four more will have been decided from the community races on Monday. As it was at Brands Hatch, there will be two qualifying sessions and two races – one 15-minute and one 30-minute. All qualifying and race sessions are live as well, so don’t miss out on any of the action on Traxion.GG.
The race stream will start at 19:15 CEST / 18:15 BST / 13:15 EST / 10:15 PST and will be live on the Traxion YouTube channel.
2022 ADAC GT MASTERS ESPORTS CHAMPIONSHIP POWERED BY ENBW MOBILITY+ CALENDAR
11th January Shootout 1 – Spa-Francorchamps 13th January Shootout 2 – Hockenheim 15th February – Brands Hatch GP
- 1st March – Watkins Glen
- 15th March – Nürburgring Sprint
- 29th March – Zandvoort
- 12th April – Silverstone
- 19th April – Monza, live in person (Alternative, 23rd April, Oschersleben)
ADAC GT MASTERS ESPORTS CHAMPIONSHIP 2022 RACE FORMAT AND TIMINGS
- 19:15 CEST / 18:15 BST – Qualifying (10 minutes)
- 19:25 CEST / 18:25 BST – Race 1 (15 minutes)
- 19:40 CEST / 18:40 BST – Qualifying II (10 minutes)
- 19:50 CEST / 18:50 BST – Race II (30 minutes)
ADAC GT MASTERS ESPORTS CHAMPIONSHIP 2022 ENTRY LIST
- Moritz Löhner – Dörr Esports
- Jakub Brzeziński – Williams Esports
- Bence Bánki – Dörr Esports
- Florian Hasse – Dörr Esports
- Isaac Price – Privateer
- Emre Cihan – Team Fordzilla
- Adam Pinczes – Arnage Competition
- Alessandro Ottaviani – Virtual Drivers by TX3
- Gianmarco Fiduci – Team Fordzilla
- Jack Keithley – Williams Esports
- Leon Rüdinger – Arnage Competition
- Marc Gassner – MRS Esports
- Max Pfeifer – MRS Esports
- Kevin Siggy – Team Redline
- Nikodem Wisniewski – Williams Esports
- Michael Rächl- Dörr Esports
- Leonard Krippner – Dörr Esports
- Martin Barna – M1RA Esports
- Tim Jarschel – MRS Esports
- Marko Pejic – Veloce Esports
- Jeffrey Rietveld – Team Redline
- Christopher Högfeldt – Virtual Drivers by TX3
- Erhan Jajovski – R8G Esports
- Alexander Dornieden – MRS Esports
- Jonas Wanner – Privateer
- Luciano Witvoet – Ballas Esports
- Matija Markovic – MRS Esports
- Julian Kunze – Privateer